Alert archive / Arkansas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 236, NWS Shreveport, LA

June 5, 2011Howard County, Arkansas

NWS Shreveport, LA issued this severe thunderstorm warning at Jun 5, 2011, 2:18 PM CDT for Howard County, Arkansas. It was in force for 15 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 5, 2011, 2:18 PM CDT (19:18 UTC)
Expired
Jun 5, 2011, 2:33 PM CDT
In force
15 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon

County Howard County, AR

What was reported inside it

TimeReportWhereRemark
Jun 5, 2:25 PM CDTTSTM WND DMG3 Se Dierks, ARTREES REPORTED DOWN NORTH OF THE CENTER POINT AREA...AS WELL AS IN BETWEEN MUDDY FORK AND DIERKS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KSHV), launched 12:00Z, 7.3 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2011-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2857 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2011-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 2 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2857 J/kg
Mixed-layer CIN
-57 J/kg
Mixed-layer LCL
1455 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
2 m²/s²
0-3 km storm-relative helicity
-5 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

456 
WUUS54 KSHV 051918
SVRSHV
ARC061-052015-
/O.NEW.KSHV.SV.W.0236.110605T1918Z-110605T2015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
218 PM CDT SUN JUN 5 2011

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL HOWARD COUNTY IN SOUTHWEST ARKANSAS...
  THIS INCLUDES THE CITY OF DIERKS...

* UNTIL 315 PM CDT

* AT 207 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED 8 MILES EAST OF DIERKS...AND
  MOVING NORTHWEST AT 20 MPH.

* THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL
  AREAS OF THE INDICATED COUNTY.

LAT...LON 3418 9381 3405 9381 3405 9382 3404 9404
      3419 9409
TIME...MOT...LOC 1917Z 120DEG 16KT 3418 9394

$$

VIII.
1 follow-up statement
399 
WWUS54 KSHV 051933
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
233 PM CDT SUN JUN 5 2011

ARC061-051943-
/O.CAN.KSHV.SV.W.0236.000000T0000Z-110605T2015Z/
HOWARD AR-
233 PM CDT SUN JUN 5 2011

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL HOWARD COUNTY IS 
CANCELLED AS STORMS HAVE MOVED SOUTHEASTWARD INTO PIKE COUNTRY 
ARKANSAS.

LAT...LON 3418 9381 3405 9381 3405 9382 3404 9404
      3419 9409
TIME...MOT...LOC 1933Z 120DEG 16KT 3422 9401

$$

VIII.

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 12:58 PM CDT, 1 hour 20 minutes earlier.

Area forecast discussion, Jun 5, 12:58 PM CDT, 1 hour 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
1258 PM CDT SUN JUN 5 2011

.DISCUSSION...
SO MUCH FOR NO CHANGES TO GOING FORECAST. INSTEAD OF RE EVALUATING
POPS TONIGHT OVER OUR NORTH...IT ALREADY IS TOO LATE FOR THEM.
LOOKING SOUTH TO MUCH AND NOT NORTH...THUNDERSTORMS HAVE DEVELOPED
OVER OUR EXTREME NORTHERN SECTIONS AND ARE MOVING SLOWLY/PROPAGATING
ON OUTFLOW TO THE S AND SE. DAMAGING WINDS MAY BECOME POSSIBLE
WITH MORE HEATING...RIGHT NOW LOWER 90S. A WEAK SHORT WAVE IS SEEN
ON WATER VAPOR OVER KN/OK MOVING TO THE SE ATTENDANT TO A MUCH
STRONGER SHORT WAVE OVER THE GREAT LAKES. THE UPPER RIDGE OF LATE HAS
BOOKENDED WITH THE BIG LOW IN THE GULF AND IS DRIFTING TO THE SE.
THIS COULD GET REALLY ACTIVE LATER TODAY. SE LOUISIANA IS UNDER
THE GUN RIGHT NOW. OUTFLOW SANDWICH IN THE OFFING. MCD OUT FOR OUR
NORTHERN AREA.

&&

.PREV DISCUSSION... /ISSUED 1138 AM CDT SUN JUN 5 2011/

DISCUSSION...
REMNANT CIRRUS ALOFT DRIFTING ESE AND SOME MID DECK LEFTOVERS
PULLING WEST OUT OF OUR TX COUNTIES. MADE A UPDATE TO LATE MORNING
SKY GRID...BUT NO CHANGE TO GOING TEXT PRODUCTS WHICH ARE ALREADY
PARTLY CLOUDY. LITTLE CHANGE NEEDED TO GOING FORECAST WITH ONLY MINOR
UPDATES TO LATE MORNING AND AFTERNOON HX VALUES...STILL 105 TO MAYBE A
109. IT IS ALREADY ANOTHER HOT DAY...BUT WITH A DECENT PROSPECT
FOR MORE LATE DAY THUNDERSTORMS. SOUNDING THIS MORNING SHOWS MORE
ENE FLOW IN THE MID LEVELS...YESTERDAY IT WAS SE TO NW. THE WATER
VAPOR SHOWS WHY. THE GULF LOW HAS EXPANDED A BIT OVERNIGHT...BUT
SEEMS TO PUSHING WEST NOW. LOOKS LIKE A WEAKER LOW OVER LA COAST
PULLING SW AROUND MAIN LOW. A REALLY GOOD TROPICAL PLUME OF MOISTURE
IS JUST WEST OF CUBA...BUT IS ONLY PULLING MID LEVEL MOISTURE THIS
WAY. SFC OBS SHOW SOME WINDS OUT OF THE NE OUT OVER THAT PART OF
THE GULF...MAYBE LATER THIS WEEK. AT ANY RATE...THE WEAKER LOW IS
CLOSEST FOR TODAY AND IS IN GOOD POSITION TO PULL IN MORE RICH LOW
AND MID LEVEL GULF MOISTURE OVER LA AND E TX. MAY HAVE TO RE
EVALUATE POPS FARTHER NORTH FOR THIS EVENING AS STORM MOTION
SHOULD MORE TO THE EAST. /24/

AVIATION...
A SUMMER DAY MORE TYPICAL OF JULY AND AUGUST WITH HAZY SKIES AND
AFTERNOON SCTD TCU AND ISOLATED CB IN SEASONABLY HUMID AIRMASS.  VFR
CEILINGS AND VSBYS TO PREVAIL UNDERNEED SUBTROPICAL RIDGE CENTERED
OVER THE ARKLATEX REGION...BUT SOME ISOLATED TSTMS TO DEVELOP DURING
THIS SUNDAY AFTERNOON.  WILL ONLY MENTION CB OR VCTS IN CURRENT TAFS
THROUGH SHORTLY BEFORE SUNSET THIS SUNDAY EVENING...BUT VFR
CONDITIONS TO CONTINUE.  /VIII/.

PREV DISCUSSION... /ISSUED 440 AM CDT SUN JUN 5 2011/

DISCUSSION...
STRONG UPPER RIDGE ALOFT WILL CONTINUE TO BE THE DOMINANT PLAYER
DRIVING THE WEATHER OVER THE NEXT SEVERAL DAYS. UNSEASONABLY HOT
TEMPERATURES ARE ALSO EXPECTED TO CONTINUE WITH SEVERAL LOCATIONS
LIKELY APPROACHING OR EXCEEDING THE CENTURY MARK THIS AFTERNOON.
THE HOTTEST TEMPS CAN BE EXPECTED ACROSS THE ERN ZONES WITH HEAT
INDEX VALUES AROUND 105...RIGHT AT ADVISORY CRITERIA. RETROGRADING UPPER
RIDGE IS EXPECTED TO SHIFT BACK EAST OVER THE SE CONUS BY TUESDAY.
THIS SHOULD ALSO TAKE THE SFC HIGH FARTHER TO THE EAST ALLOWING
FOR A RETURN OF SE FLOW...ALBEIT VERY WEAK. STILL...THIS SHOULD
BRING SOME MORE GULF MOISTURE INTO THE AREA RESULTING IN INCREASED
CLOUD COVER COOLING MAX TEMPS BACK INTO THE MID 90S.

AN INVERTED SFC TROUGH WILL ALSO PERSIST JUST OFF THE NRN GULF
COAST. ISOLATED TSTMS ARE EXPECTED TO DEVELOP AND MOVE NW ACROSS
THE CWA JUST ABOUT EVERY AFTERNOON AND EVENING DURING THE FCST
PACKAGE. ANY TSTMS THAT DO DEVELOP WILL HAVE PLENTY OF CAPE
AVAILABLE FOR ROBUST UPDRAFTS. THE PRIMARY THREAT WILL BE SEVERE
WIND GUSTS...ESPECIALLY AS THE TSTMS BEGIN TO COLLAPSE. INVERTED V
PROFILES ON FORECAST SOUNDINGS SUPPORT THE POTENTIAL FOR STRONG WINDS.
REMNANT OUTFLOW BOUNDARIES FROM CONVECTION ON PREVIOUS DAYS WILL
PROVIDE ENHANCED CONVERGENCE TO KEEP TSTMS DEVELOPING INTO THE
LATE EVENING HOURS.

THE BEST CHANCES FOR MORE SCATTERED CONVECTION WILL LIKELY BE
DURING THE MIDDLE OF NEXT WEEK. A MORE POTENT DISTURBANCE IS
EXPECTED TO MOVE NORTH THROUGH THE AREA ON THE SRN PERIPHERY OF
THE RIDGE. THIS SHOULD ENHANCE CONVECTIVE DEVELOPMENT WED AND THU
AFTERNOON. /09/

AVIATION...
THIS MORNING THE UPPER RIDGE HAS SHIFTED TO THE SOUTH AND WAS
CENTERED OVER NORTHEAST TEXAS AND EXPANDED ACROSS THE FOUR STATE
REGION. ISOLATED SHOWERS AND THUNDERSTORMS ACROSS EAST TEXAS WERE ON
THE DECLINE AND SHOULD BE GONE BY TERMINAL ISSUANCE TIME. AROUND THE
SOUTHERN PERIPHERY OF THE UPPER SYSTEM...NEW DEVELOPMENT CONTINUED
TO SPREAD WEST ACROSS SOUTHWEST LOUISIANA AND TOWARD SOUTHEAST TEXAS
ALONG AND NEAR THE UPPER TEXAS COAST. FURTHER EAST ALONG THE
SOUTHEAST LOUISIANA AND MISSISSIPPI COAST ADDITIONAL CONVECTION WAS
FIRING UP AS WELL. EXPECTING THE NEXT ROUND OR ONE OF SEVERAL ROUNDS
OF SHOWERS AND THUNDERSTORMS TO COMMENCE DURING THE DAY SUNDAY
ACROSS THE FOUR STATE AREA...AS THE UPPER RIDGE RETROGRADES ALLOWING
INVERTED TROUGHS ALOFT AND ON THE SURFACE TO COMBINE WITH HOT
AFTERNOON TEMPERATURES...STEEP LAPSE RATES...AND INCREASED GULF
MOISTURE. COVERAGE WILL BE ISOLATED WITH AREAS OR CLUSTERS OF
SHOWERS AND THUNDERSTORMS MOVING TO THE WEST OR NORTHWEST PRODUCING
ADDITIONAL DEVELOPMENT ALONG AND NEAR THE COOLER DOWNDRAFT AIR
SPREADING OUT AS BOUNDARIES UPON DISSIPATION STAGE OF THUNDERSTORMS.
VFR FLIGHT CATEGORIES WILL PREVAIL WITH THE EXCEPTION OF BRIEF EARLY
MORNING MIST/BR RESTRICTING SURFACE VISIBILITIES TO 3 TO 5 STATUTE
MILES AT KELD AND PARTS OF NORTH CENTRAL LOUISIANA...AND INTO
SOUTHWEST ARKANSAS. MOST OF THE CUMULUS CLOUD BASES OR CEILINGS WILL
BE AROUND 5 TO 6 KFT WITH CB/S REACHING 50 TO 60 KFT. PATCHY MIST
MAY ALSO AFFECT LOCATIONS THAT RECEIVED HEAVY RAIN SATURDAY
AFTERNOON AND EVENING. IN AND NEAR THUNDERSTORMS BRIEF MVFR FLIGHT
CATEGORIES WILL BE POSSIBLE WITH CLOUD BASES LOWERING...ALONG WITH
VISIBILITY RESTRICTIONS IN HEAVY RAIN. WILL OMIT MENTION OF THESE
BRIEF LOW CONDITIONS FROM THE TERMINALS SINCE MORE HIT OR MISS.
STRONG AND GUSTY WINDS EXPECTED NEAR THE THUNDERSTORMS THAT DO
DEVELOP AND ALONG THOSE OUTFLOW BOUNDARIES WITH SURFACE WINDS
VARIABLE FROM 5 TO 10 KNOTS. CONVECTION WILL DECREASING INTO THE MID
TO LATE EVENING HOURS WITH SOME ISOLATED STORMS LINGERING TO NEAR
MIDNIGHT. /06/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV 100  71  98  70  96 /  20  20  20  20  20
MLU 101  73  99  72  95 /  20  20  20  20  20
DEQ  99  68  97  69  95 /  20  20  10  10  20
TXK  98  69  97  72  96 /  20  20  10  10  20
ELD  98  68  97  70  95 /  20  20  20  20  20
TYR  99  70  98  73  96 /  20  20  20  20  20
GGG  99  70  98  71  96 /  20  20  20  20  20
LFK  98  70  97  70  95 /  20  20  20  20  20

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
LA...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
     ZONES: LAZ005-006-013-014-018>022.

OK...NONE.
TX...NONE.
&&

24
Hazardous weather outlook, Jun 5, 12:15 PM CDT, 2 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1215 PM CDT SUN JUN 5 2011

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-124>126-136>138-149>153-165>167-061715-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-
UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA-
NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE-
FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-
HARRISON-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA-
SAN AUGUSTINE-SABINE TX-
1215 PM CDT SUN JUN 5 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST AND SOUTH
CENTRAL ARKANSAS...FOR NORTHWEST AND NORTH CENTRAL LOUISIANA...FOR
DEEP EAST TEXAS AND NORTHEAST TEXAS AND FOR SOUTHEAST OKLAHOMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

ISOLATED THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND
EVENING AND WILL BE PRIMARILY BE LOCATED ALONG AND SOUTH OF
I-20...SPREADING WESTWARD INTO THE EVENING HOURS. A FEW OF THESE
THUNDERSTORMS MAY BECOME SEVERE...PRODUCING DAMAGING WINDS AS THEY
DISSIPATE. NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

ISOLATED...TO WIDELY SCATTERED THUNDERSTORMS WILL CONTINUE TO BE
POSSIBLE ACROSS THE FOUR STATE AREA...DURING THE AFTERNOON AND
EVENING HOURS EACH DAY. THE BEST COVERAGE OF THUNDERSTORMS WILL
CONTINUE ALONG AND SOUTH OF THE I-20 CORRIDOR...IN OUR AREAS NEAREST
TO THE GULF. ANY STORMS THAT DEVELOP WILL LIKELY MOVE TO THE
WEST...AND SOME MAY PRODUCE DAMAGING WINDS AS THEY DISSIPATE.
NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THIS AFTERNOON OR TONIGHT.

24

In the hours before

Special weather statement, Jun 5, 1:06 PM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
106 PM CDT SUN JUN 5 2011

OKZ077-051900-
MCCURTAIN-
106 PM CDT SUN JUN 5 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 200 PM CDT...FOR THE FOLLOWING
COUNTY...

IN SOUTHEAST OKLAHOMA...
     MCCURTAIN...

INCLUDING THE FOLLOWING LOCATIONS...
     BATTIEST...BETHEL AND SHERWOOD...

AT 1259 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 12 MILES SOUTHWEST OF COVE...OR 24
MILES NORTHWEST OF DE QUEEN...DRIFTING VERY SLOWLY SOUTHEAST.

WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

VIII.
Special weather statement, Jun 5, 1:35 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
135 PM CDT SUN JUN 5 2011

OKZ077-051900-
MCCURTAIN-
135 PM CDT SUN JUN 5 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 200 PM CDT...FOR THE FOLLOWING
COUNTY...

IN SOUTHEAST OKLAHOMA...
     MCCURTAIN...

INCLUDING THE FOLLOWING LOCATIONS...
     HOCHATOWN...

AT 127 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 13 MILES WEST OF GRANNIS...OR 16
MILES NORTHWEST OF DE QUEEN...DRIFTING SLOWLY SOUTHEAST.

WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

VIII.
Special weather statement, Jun 5, 1:54 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
154 PM CDT SUN JUN 5 2011

ARZ050-051945-
SEVIER-
154 PM CDT SUN JUN 5 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 245 PM CDT...FOR THE FOLLOWING
COUNTY...

IN SOUTHWEST ARKANSAS...
     SEVIER...

INCLUDING THE FOLLOWING LOCATIONS...
     DE QUEEN...GILLHAM AND LOCKESBURG...

AT 144 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 8 MILES EAST OF GILLHAM...OR 10 MILES
WEST OF DIERKS...MOVING SLOWLY SOUTHEAST.

WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

VIII.
Local storm report, Jun 5, 2:06 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
206 PM CDT SUN JUN 05 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0150 PM     HAIL             3 N DIERKS              34.16N 94.02W
06/05/2011  E0.50 INCH       HOWARD             AR   EMERGENCY MNGR

            MARBLE SIZE HAIL COVERING THE GROUND.

&&

20
Special weather statement, Jun 5, 2:15 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
215 PM CDT SUN JUN 5 2011

OKZ077-051945-
MCCURTAIN-
215 PM CDT SUN JUN 5 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 245 PM CDT...FOR THE FOLLOWING
COUNTY...

IN SOUTHEAST OKLAHOMA...
     MCCURTAIN...

INCLUDING THE FOLLOWING LOCATIONS...
     EAGLETOWN...BROKEN BOW LAKE

AT 207 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 14 MILES NORTHEAST OF BROKEN BOW...OR
17 MILES NORTHWEST OF DE QUEEN...DRIFTING SLOWLY SOUTHEAST.

DIME SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

VIII.

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 1:45 PM CDTSevere Thunderstorm WarningSHVHoward46 min
Jun 5, 2:38 PM CDTSevere Thunderstorm WarningSHVSevier44 min
Jun 5, 3:02 PM CDTSevere Thunderstorm WarningSHVLittle River, Sevier28 min
Jun 5, 4:15 PM CDTSevere Thunderstorm WarningSHVLittle River60 min
Jun 5, 4:32 PM CDTSevere Thunderstorm WarningSHVColumbia, Hempstead, Lafayette, Miller, Nevada58 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.